# SDR ASOA2013120509579

- Difficulty date: November 10, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,588 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3114833
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR SUPPORT CORRODED AT LBL 45 FROM BS 349-379.  REMOVED FLOOR SUPPORT IAW SRM 51-42-66.  LOCATED & DRILLED NEW FLOOR SUPPORT IAW 51-40-11.
